# SDR 2002F00325

- Difficulty date: March 15, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 7162, FLIGHT CREW REPORTED BURNING SMELL AROUND L2 AREA.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GENERAL AREA BEHIND AND ABOVE CEILING PANELS L2 AREA, NO DEFECTS NOTED.  ALL PAX SYSTEM OPERATIONAL, AIRCRAFT WAS RETURNED TO SERVICE.
